Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2016 (2016), Article ID 4803132, 3 pages
http://dx.doi.org/10.1155/2016/4803132
Case Report

Quetiapine-Induced Syndrome of Inappropriate Secretion of Antidiuretic Hormone

Department of Internal Medicine, General Hospital of Larissa, 1 Tsakalof Street, 41221 Larissa, Greece

Received 23 December 2015; Revised 7 February 2016; Accepted 15 February 2016

Academic Editor: Toshiya Inada

Copyright © 2016 Theocharis Koufakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Theocharis Koufakis, “Quetiapine-Induced Syndrome of Inappropriate Secretion of Antidiuretic Hormone,” Case Reports in Psychiatry, vol. 2016, Article ID 4803132, 3 pages, 2016. doi:10.1155/2016/4803132